Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Am J Hematol. 2006 Jan;81(1):36-44.

Heparin-induced thrombocytopenia and thrombosis.

Author information

  • 1The Blood Research Institute, Blood Center of Southeastern Wisconsin, Milwaukee, WI 53201-2178, USA.

Abstract

Heparin, employed clinically for more than 50 years, is still a widely used anticoagulant. Unfortunately, some patients given this agent develop thrombocytopenia and thrombosis. Because this side effect can have catastrophic consequences, it is imperative that all clinicians caring for patients who receive heparin have at least a basic understanding of its pathogenesis, diagnosis, and management.

(c) 2005 Wiley-Liss, Inc.

PMID:
16369980
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for John Wiley & Sons, Inc.
    Loading ...
    Write to the Help Desk